一类具阻尼的二阶奇异微分方程周期解的存在性
Existence of Periodic Solutions of a Second-Order Singular Damped Differential Equation

作者: 王燕华 , 李胜军 :海南大学,信息科学技术学院,海南 海口;

关键词: 变分方法奇异微分方程周期解存在性Variational Methods Singular Differential Equations Periodic Solutions Existence

摘要: 奇异微分方程在天文学、物理学、生物学等学科中有着广泛的应用,本文应用变分方法,证明了二阶阻尼奇异微分方程至少有一个非平凡周期解的存在性结果。

Abstract: Singular differential equations have important applications in astronomy, physics, biology and many other applied sciences. In this paper, by using variational methods, we prove the existence of at least a non-trivial periodic solution for the second-order singular damped differential equation .

文章引用: 王燕华 , 李胜军 (2017) 一类具阻尼的二阶奇异微分方程周期解的存在性。 应用数学进展, 6, 348-356. doi: 10.12677/AAM.2017.63040

参考文献

[1] Boccara, N. (1990) Functional Analysis. Academic Press, New York.

[2] Fonda, A., Manásevich, R. and Zanolin, F. (1993) Subharmonic Solutions for Some Second Order Differential Equations with Singularities. SIAM Journal on Mathematical Analysis, 24, 1294-1311.
https://doi.org/10.1137/0524074

[3] Daoudi-Merzagui, N., Derrab, F. and Boucherif, A. (2012) Subharmonic Solutions of Nonautonomous Second Order Differential Equations with Singular Nonlinearities. Abstract and Applied Analysis, 2012, Article ID 903281.

[4] Mawhin, J. and Willem, M. (1989) Critical Point Theory and Hamiltonian Systems. Springer, New York.
https://doi.org/10.1007/978-1-4757-2061-7

[5] Rabinowitz, P.H. (1986) Minimax Methods in Critical Point Theory with Applications to Differential Equations. In: Cbms Regional Conference Series in Mathematics, Vol. 65, American Mathematical Society, Provodence, RI.
https://doi.org/10.1090/cbms/065

[6] Schechter, M. (1999) Linking Methods in Critical Point Theory. Birkhauser, Boston.
https://doi.org/10.1007/978-1-4612-1596-7

[7] Zhang, M. (1998) A Relationship between the Periodic and the Dirchlet BVPs of Singular Differential Equations. Proceedings of the Royal Society of Edinburgh Section A, 128, 1099-1114.
https://doi.org/10.1017/S0308210500030080

[8] Cheng, Z. and Ren, J. (2013) Studies on a Damped Differential Equation with Repulsive Singularity. Mathematical Methods in Applied Sciences, 36, 983-992.
https://doi.org/10.1002/mma.2659

[9] Li, X. and Zhang, Z. (2009) Periodic Solutions for Damped Differential Equations with a Weak Repulsive Singularity. Nonlinear Analysis, 70, 2395-2399.
https://doi.org/10.1016/j.na.2008.03.023

[10] Wu, X., Chen, S. and Teng, K. (2008) On Variational Mathods for a Class of Damped Vibration Problems. Nonlinear Analysis, 68, 1432-1441.

分享
Top